# SDR HEEA0015987

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- Engine: Tmeca ARRIEL1D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screen
- Part number: 350A58160702
- Condition: Damaged
- Location: Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SCREEN HAS SEVERAL BROKEN WIRES AND CHAFING.
